# SDR USAA2014051200009

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 42,029 hours, 23,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ALL CABIN FLASHLIGHT RETAINER SEALS BROKEN.  FWD PAIR INOPERATIVE.  REPLACED BATTERIES IN FWD TWO EMERGENCY FLASHLIGHTS & INSTALLED NEW SEALS ON ALL OTHER EMERGENCY FLASHLIGHTS IAW AMM 20-25-70.
